Forstnerič, F.Lárusson, F.2015-10-192015-10-192014Mathematical Research Letters, 2014; 21(5):1047-10671073-27801945-001Xhttp://hdl.handle.net/2440/95405We show that the group of all holomorphic automorphisms of complex affine space C^n, n>1, and several of its subgroups satisfy the parametric Oka property with approximation and with interpolation on discrete sets.en© 2014 International PressOka properties of groups of holomorphic and algebraic automorphisms of complex affine spaceJournal article003001837910.4310/MRL.2014.v21.n5.a70003482862000072-s2.0-84917734209164035